# SDR SWIA2020090952345

- Difficulty date: August 8, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR ENTRY WAY LOWER SILL HAS AREAS OF MILD CORROSION, C-CHECK RO 9/5/2020.  REPLACED WITH NEW SERVICE DOOR ENTRY WAY LOWER SILL, REF CRJ700 SRM AND DRAWING.  COMPLIED WITH TASK CARD.
